Panadol Extra Tablets-12

€3.15
In stock
In stock
SKU
PANA003

Panadol Extra film-coated tablets provide extra effective pain relief and are gentle on the stomach.

Panadol Extra tablets are also faster absorbed than standard paracetamol tablets.

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

What are they for?

Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you.

Suitable for:

  • Headache
  • Migraine
  • Backache
  • Toothache
  • Rheumatic pain
  • Muscle pain
  • Period pain

It is also effective in the treatment and relief of the fever and the aches and pains associated with colds and ‘flu.

How to take

  • For oral use
  • Swallow Panadol Extra tablets with water.

Dosage

  • Adults and children aged 12 years and over: Take 2 tablets every 4 hours as required.
  • Do not take more than 8 tablets in 24 hours.
  • Not suitable for children under 12 years.

For professional advice on medicines, consult your pharmacist.

Contains Paracetamol

Do not take

  • If you are allergic to paracetamol or any of the other ingredients.
  • Do not exceed the stated dose.
  • Do not take with any other Paracetamol containing products

Consult your doctor

  • If symptoms persist

Prolonged use without medical supervision may be harmful.

Important

  • This product should only be used when clearly necessary.
  • Immediate medical attention should be sought in the event of over dosage even if you feel well.

Please read the enclosed leaflet carefully.

Ingredients

  • Each film-coated tablet contains:
  • Paracetamol 500mg, Caffeine 65mg.
  • Contains parahydroxybenzoates (E219, E215 and E217)

For further information see leaflet.

Storage Instructions

  • Do not store above 25°C.
  • Store in the original container.
  • Keep out of the reach and sight of children.
  • See top of pack for batch number and expiry date.

Please read the enclosed leaflet carefully.

No Related Posts

Products from the same brand

  1. Panadol Extra Soluble Tablets (24)
    Panadol Extra Soluble Tablets (24) Panadol
    €6.99
  2. Panadol Night 20 Tablets
    Panadol Night - 20 Tablets Panadol
    €7.99
  3. Panadol Actifast - 20 Tablets
    Panadol Actifast - 20 Tablets Panadol
    €5.49
  4. Panadol 500mg Tablets 24 Pack
    Panadol - 24 Tablets Panadol
    €3.79
  5. Panadol ActiFast Tablets-10
    Panadol ActiFast Tablets-10 Panadol
    €3.65